# SDR WX0A2025110732628

- Difficulty date: October 30, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N249NV
- Make and model: Airbus A320-214
- Aircraft serial: 7766
- Aircraft time: 19,981 hours, 10,241 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) MUSTY DIRTY SOCK SMELL-DURING CLIMB OUT JUST AFTER STERILE COCKPIT SIGNAL (10,000FT) FA 1 CALLED AND REPORTED MUSTY DIRTY SOCK SMELL IN AFT GALLEY AREA.SMELL INITALLY WAS MODRATLY STRONG DISIPATING TO ZERO SMELL WITH IN 10-15 MINUTES / C/W TC 21-000-002. (RESOLVED ON W/O: 536215 TASKCARD: NR-00001 ) C/W TC # 21-000-003, OIL TYPE SMELL PHASE 3.
